结果分析中...
检索条件:"关键词=singular "
条 记 录,以下是1-10
|
视图:
排序:
期刊NONLINEAR BUCKLING ANALYSIS OF HYPERBOLIC COOLING TOWER SHELL WITH RING-STIFFENERS
《应用数学和力学:英文版》1989年第2期113-118,共6页李龙元 卢文达 
Project Supported by National Natural Science Foundation of China
This paper is concerned with a numerical solution of hyperbolic cooling tower shell,a class of full nonlinear problems in solid mechanics of considerable interest in engineering applications.In this analysis,the post-...显示全部
关键词:HYPERBOLIC concerned BUCKLING tower ITERATION SHELL instability singular dimensions INCREMENT 
期刊THE singular SECOND ORDER NONLINEAR EIGENVALUE PROBLEM WITH INFINITELY MANY POSITIVE SOLUTIONS被引量:2
《微分方程年刊:英文版》2001年第3期268-274,共7页姚庆六 
In this paper we consider the existence of infinitely many positive solutions for second order nonlinear eigenvalue problem with singular coefficient function. By the use of Krasnosel’skii fixed point theorem of cone...显示全部
关键词:second order nonlinear EIGENVALUE problem INFINITELY MANY po-sitive solutions singular coefficient Krasnosel’skii fixed point theorem 
期刊A CLASS OF singularLY PERTURBED REACTION DIFFUSION SYSTEMS被引量:2
《应用数学和力学:英文版》1997年第3期273-277,共5页莫嘉琪 
A class of singularly perturbed reaction diffusion systems are considered. Under suitable conditions, using the comparison theorem the asymptotic behavior of solution for the initial boundary value problems is studied.
关键词:REACTION DIFFUSION singular PERTURBATION comparison THEOREM 
期刊POSITIVE SOLUTIONS FOR DIRICHLET PROBLEMS OF singular SEMILINEAR ELLIPTIC EQUATIONS
《系统科学与复杂性学报:英文版》1995年第3期203-208,共6页CUI Shangbin(Department of Mathematics, Lanzhou University, Lanzhou 730000, China) 
POSITIVESOLUTIONSFORDIRICHLETPROBLEMSOFSINGULARSEMILINEARELLIPTICEQUATIONS¥CUIShangbin(DepartmentofMathemati...显示全部
关键词:singular SEMILINEAR ELLIPTIC equation DIRICHLET problem POSITIVE solution. 
期刊P-VECTORFIELDS ON TWO-MANIFOLDS
《数学年刊:B辑英文版》1992年第1期6-15,共10页陈一元 
The concept of P-vectorfields on two-manifolds is introduced and some propertiesof P-vectorfields are proved.Particularly,it is shown that some P-vectorfields on thetorus have no nontrivial recurrent orbits.Also,the a...显示全部
关键词:nontrivial proof ABSENCE generalize MANIFOLD singular 下目 TORUS INVARIANT ORBIT 
期刊THE EXISTENCE AND UNIQUENESS THEOREMS OF THE LINEAR AND NONLINEAR RIEMANNHILBERT PROBLEMS FOR THE GENERALIZED HOLOMORPHIC VECTOR OF THE SECOND KIND
《数学物理学报:B辑英文版》1990年第2期185-199,共15页黄烈德 
This problem is the generalization of the open problem proposed by A. B. (1966).
In this paper, the existence and uniquenss theorems are proved for the linear and nonlinear Riemann-Hilbert problems for the generalized holomorphic vector of the second kind.
关键词:INEQUALITY KERNEL singular RIEMANN 介公 二尹 VALID satisfy 七印 柳万 
期刊Application of Improved LMD, SVD Technique and RVM to Fault Diagnosis of Diesel Valve Trains被引量:1
《天津大学学报:英文版》2015年第4期304-311,共8页刘昱 张俊红 林杰威 毕凤荣 
Supported by the National High Technology Research and Development Program of China("863" Program,No.2014AA041501)
Targeting the non-stationary characteristics of diesel engine vibration signals and the limitations of singular value decomposition(SVD) technique, a new method based on improved local mean decomposition(LMD), SVD tec...显示全部
关键词:local mean DECOMPOSITION (LMD) singular value DECOMPOSITION (SVD) RELEVANCE vector machine(RVM) fault diagnosis 
期刊Numerical Methods for a Class of Hybrid Weakly singular Integro-Differential Equations
《应用数学(英文)》2017年第7期956-966,共11页Shihchung Chiang 
This paper proposes numerical methods for solving hybrid weakly singular integro-differential equations of the second kind. The terms in these equations are in the following order: derivative term of a state, integro-...显示全部
关键词:HYBRID WEAKLY singular Integro-Differential EQUATIONS 
期刊A Study of Bilinear Models in Voice Conversion
《信号与信息处理(英文)》2011年第2期125-139,共15页Victor Popa Jani Nurminen Moncef Gabbouj 
This paper presents a voice conversion technique based on bilinear models and introduces the concept of contextual modeling. The bilinear approach reformulates the spectral envelope representation from line spectral f...显示全部
关键词:Line Spectral Frequencies (LSF) GAUSSIAN Mixture Model (GMM) BILINEAR Models (BL) singular Value DECOMPOSITION (SVD) TEMPORAL DECOMPOSITION (TD) Factor Analysis 
期刊singular INTEGRAL EQUATIONS IN ORLICZ SPACES (Ⅱ)
《数学物理学报:B辑英文版》1989年第2期215-226,共12页邓耀华 
The singular integral equations with Cauchy kernels have studied in L_p(Γ),p>1,in detail.Here Γ stands for the set of a finite number of closed Liapunoff’s curves which have no common points and T denotes th...显示全部
关键词:sunder STANDS mentioned OPERA singular ALGEBRA LEMMA MAXIMAL kernel BEGIN 
共94页<12345678910
聚类工具

北京电子科技职业学院特色库 版权所有 ©2018